RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 825–827 (Mi dan47688)  

GEOPHYSICS

Equations of nonlinear dynamics of elastic-relaxation media

A. L. Groshkov, G. M. Shalashov

Gorky Research radiophysical institute

Full text: PDF file (364 kB)
UDC: 550.347
Presented: М. А. Садовский
Received: 24.09.1985

Citation: A. L. Groshkov, G. M. Shalashov, “Equations of nonlinear dynamics of elastic-relaxation media”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 825–827

Citation in format AMSBIB
\Bibitem{GroSha86}
\by A.~L.~Groshkov, G.~M.~Shalashov
\paper Equations of nonlinear dynamics of elastic-relaxation media
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 825--827
\mathnet{http://mi.mathnet.ru/dan47688}


Linking options:
  • http://mi.mathnet.ru/eng/dan47688
  • http://mi.mathnet.ru/eng/dan/v290/i4/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019